Properties of recoverable region and semi-global stabilization in recoverable region for linear systems subject to constraints

Share/Save/Bookmark

Stoorvogel, Anton A. and Saberi, Ali and Shi, Guoyong (2004) Properties of recoverable region and semi-global stabilization in recoverable region for linear systems subject to constraints. Automatica, 40 (9). pp. 1481-1494. ISSN 0005-1098

[img]PDF
Restricted to UT campus only
: Request a copy
369Kb
Abstract:This paper investigates linear systems subject to input and state constraints. It is shown that the recoverable region (which is the largest domain of attraction that is theoretically achievable) can be semiglobally stabilized by continuous nonlinear feedbacks while satisfying the constraints. Moreover, when trying to compute the recoverable region, a reduction technique shows that we only need to compute the recoverable region for a system of lower dimension which generally leads to a considerable simplification in the computational effort.
Item Type:Article
Copyright:© 2004 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68844
Official URL:http://dx.doi.org/10.1016/j.automatica.2004.04.008
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page